# SDR 97ZZZX1851

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3034A
- Make and model: Piper PA-32RT-300T
- Aircraft serial: 32R7987020
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Screw
- Part number: 486291
- Condition: Loose
- Location: Mlg Truss Bkt
- Part time: 1,600 hours
- Component: 9564306
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ONE OF THE COUNTERSINK SCREWS ATTACHING MAIN GEAR TRUSS BRACKET TO WING SPAR IS LOOSE.  NUT IS TIGHT ON SCREW, BUT SCREW CAN BE EASILY TURNED WITH FINGERS.
